Volume 7, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Combination of convergence groups

Francois Dahmani

Geometry & Topology 7 (2003) 933–963

arXiv: math.GR/0203258

Abstract

We state and prove a combination theorem for relatively hyperbolic groups seen as geometrically finite convergence groups. For that, we explain how to contruct a boundary for a group that is an acylindrical amalgamation of relatively hyperbolic groups over a fully quasi-convex subgroup. We apply our result to Sela’s theory on limit groups and prove their relative hyperbolicity. We also get a proof of the Howson property for limit groups.

Keywords
relatively hyperbolic groups, geometrically finite convergence groups, combination theorem, limit groups
Mathematical Subject Classification 2000
Primary: 20F67
Secondary: 20E06
References
Forward citations
Publication
Received: 5 June 2002
Revised: 4 November 2003
Accepted: 5 December 2003
Published: 11 December 2003
Proposed: Benson Farb
Seconded: Jean-Pierre Otal, Walter Neumann
Authors
Francois Dahmani
Forschungsinstitut für Mathematik
ETH Zentrum
Rämistrasse, 101
8092 Zürich
Switzerland